# SDR SIMA20131114002

- Difficulty date: November 14, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 9,478 hours, 6,010 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT ON DESCENT FOR APPROACH THEY RECEIVED A CAUTION MESSAGE ON EICAS FOR "SLATS FAIL" WHEN SELECTING SLATS/FLAPS 1 DEGREE.  DECLARED AN EMERGENCY.  LANDED WITHOUT INCIDENT AND REMOVED FROM SERVICE.  PERFORMED SLAT TRIP INSPECTION IAW AMM 27-81-09-610-803. LEFT OTBD FOUND TRIPPED.  INSPECTED FOR WATER IAW ETN-CR-27-084/SL 27-80.  NO WATER NOTED. OPS CHECKED GOOD IAW AMM 27-50-00-701-801. THE ACFT WAS RETURNED TO SERVICE.
